MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 6.0MM MTX FULL, 10; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 6.0MM MTX FULL, 10; DENTAL IMPLANT
Model Number TMT6B10
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient identifier unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.Date of event unknown / not provided.Fax number unknown / not provided.Additional pma/510(k) number ¿ k113753|k112160.Device remains implanted.
 
Event or Problem Description
It was reported that some of the threads are stripped on the inside of the implant on tooth site #19.
 
Event or Problem Description
No additional event information at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information.The following sections are being reported: h6: component code was added: 4755.H6: tyoe of investigation codes were added: 4109, 4114 and 3331.H6: investigation findings code was added: 3221.H6: investigation conclusions code was added: 4310.The product was not returned.Therefore, the reported event could not be verified.Based on the evaluation, device malfunction could not be verified.Additionally, there is no existing nonconformance / capa / hhe/d / ie / product hold against the reported devices that did or could cause or contribute to the reported events.Monthly post market trending review identified no adverse trends or actionable trends for the reported event or device.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming products.Therefore, based on the available information, the product was within specifications and conforming when it left zimmer biomet.Dhr review for the lot (1221504) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.Complaint history review was performed for the reported lot (1221504) and no similar event or complaint was found.Functional testing could not be performed since the product was not returned.Therefore, the reported event could not be recreated.Based on the investigation, risk review and ifu, the most likely cause determined from the investigation is excessive loading on abutment and implant assembly.No further investigation or immediate escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.

Brand Name
IMP TM 6.0MM MTX FULL, 10
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11100239
Report Number0002023141-2020-02439
Device Sequence Number3781132
Product Code DZE
UDI-Device Identifier00889024018969
UDI-Public(01)00889024018969(17)231029(10)1221504(241)TMT6B10
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/29/2023
Device Model NumberTMT6B10
Device Catalogue NumberTMT6B10
Device Lot Number1221504
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/09/2020
Supplement Date Received by Manufacturer02/25/2021
Initial Report FDA Received Date12/31/2020
Supplement Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1